Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why does throat hurt to swallow? Why is breathing hard? Take benadryl?

Hey, I went to the doctors today...well the ER to get checked out for my throat . It is extremely closed up and it hurts to swallow and breathing is very hard. My chest feels tight and I keep getting stomach cramps. I have tried taking Benadryl and it s not working anymore and I am only 18 years old so I am extremely scared at this point. I need help ASAP. The Doctor I went to in the ER tried telling me that I was fine but I don t believe it.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The symptom you have could probably be due to sore throat caused by Bacteria.

taking Bendaryl would not help here, you may have to be placed on antibiotics.

Meanwhile you can reduce the infection by gargling antiseptic solution like Chlorhexidine twice daily after food for three days.

Wish you good health.

Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor